Alert archive / Texas / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 52, NWS Corpus Christi, TX

April 20, 2016Webb County, Texas

NWS Corpus Christi, TX issued this severe thunderstorm warning at Apr 20, 2016, 8:59 PM CDT for Webb County, Texas. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 20, 2016, 8:59 PM CDT (01:59 UTC)
Expired
Apr 20, 2016, 9:30 PM CDT
In force
31 min
Issued by
NWS Corpus Christi, TX
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

County Webb County, TX

The radar

The Corpus Christi radar (KCRP), 195 km from the middle of the area, began a volume at 01:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 00:00Z, 2.0 hours before the alert went out and 210 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 00:00Z on 2016-04-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1252 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 00:00Z on 2016-04-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -17 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1252 J/kg
Mixed-layer CIN
-80 J/kg
Mixed-layer LCL
924 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
-17 m²/s²
0-3 km storm-relative helicity
41 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted.

379 
WUUS54 KCRP 210159
SVRCRP
TXC479-210230-
/O.NEW.KCRP.SV.W.0052.160421T0159Z-160421T0230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
859 PM CDT WED APR 20 2016

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI  HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN WEBB COUNTY IN SOUTHERN TEXAS...

* UNTIL 930 PM CDT

* AT 858 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES EAST OF
  RIO BRAVO...OR 15 MILES SOUTHEAST OF LAREDO...MOVING NORTHEAST AT
  15 MPH. AN ADDITIONAL STRONG TO SEVERE STORM WAS LOCATED JUST WEST
  OF RIO BRAVO...AND MOVING EAST.

  HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  RIO BRAVO...EL CENIZO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

&&

LAT...LON 2726 9949 2730 9949 2731 9950 2730 9953
      2732 9954 2734 9951 2735 9951 2741 9949
      2745 9950 2747 9948 2760 9913 2727 9905
      2727 9933 2732 9937 2726 9945
TIME...MOT...LOC 0158Z 236DEG 13KT 2738 9930 

HAIL...1.25IN
WIND...60MPH
 
$$

HART

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Corpus Christi, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 20, 6:37 PM CDT, 2 hours 22 minutes earlier.

Area forecast discussion, Apr 20, 6:37 PM CDT, 2 hours 22 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
637 PM CDT WED APR 20 2016

.DISCUSSION...UPDATE FOR 00Z AVIATION.

&&

.AVIATION...DETERIORATING FLIGHT RULES TONIGHT ACROSS S TX. CLOUD
SHIELD WITH MVFR LEVEL CIGS PROG TO DVLP ALONG THE TX COAST EARLY
THIS EVENING AND SPREAD INLAND OVERNIGHT. CIGS TO OVERSPREAD KCRP
FIRST...AND KALI BY MID EVENING...WITH KLRD/KVCT XPCTD TO REMAIN
VFR MOST /IF NOT ALL/ OF THE EVENING. ISO TO SCT CONVECTION
CURRENTLY WELL WEST OF THE RIO GRANDE MAY APPROACH KLRD BY
MID/LATE EVENING...BUT SHOULD GENERALLY REMAIN SOUTH OF THE
AERODROME. FOR NOW...WILL CARRY VCTS THIS EVENING FOR KLRD TO
ACCOUNT FOR CLOSER DVLPMNT. OVERNIGHT...MVFR LEVEL CIGS WILL
EVENTUALLY OVERSPREAD KVCT/KLRD /MAY BE LATE NIGHT BEFORE ARRIVING
AT KLRD/ WITH MVFR/IFR VSBYS POSSIBLE AT KVCT BEFORE CLOUD DECK
ARRIVES. CIGS AT ALL TERMINALS MAY LOWER TO IFR AT TIMES
OVERNIGHT...ESPECIALLY LATE TONIGHT THRU MID MRNG THURS. GRADUAL
RETURN TO VFR XPCTD BY MIDDAY THURS AS CIGS GRADUALLY RISE THRU
THE MRNG. SCT SHRA/TSRA POSSIBLE THURS AFTN...WITH BEST CHANCES AT
KVCT. ESERLY SFC WIND AROUND 10 KTS THIS EVENING.

&&

.PREV DISCUSSION... /ISSUED 409 PM CDT WED APR 20 2016/

SHORT TERM (TONIGHT THROUGH THURSDAY NIGHT)...ANTICIPATE
CONVECTION THIS EVENING OVER THE WRN CWA OWING TO DECREASING CIN
AND SBCAPE VALUES INCREASING TOWARD 2500-3000 J/KG PER LAPS
ANALYSES. THE WRN SECTION OF THE OUTFLOW BNDRY THAT IS NEARLY
STATIONARY OVER THE WRN CWA MAY PROVIDE LIFT. ADDED PATCHY FOG
AGAIN TO THE FCST FOR THE 09-14Z THURSDAY PERIOD. BASED ON
PERSISTENCE/SREF VISIBILITY PROBABILITY OUTPUT/SOME DRYING
ALOFT/SATURATED SFC LAYER. CONCUR WITH GFS DETERMINISTIC WHICH
PREDICT AN UPPER DISTURBANCE TO MOVE ACRS NRN/CNTRL TX THURSDAY.
THIS SYSTEM IS LIKELY TO GENERATE ADDITIONAL CONVECTION NORTH OF
THE CWA WHICH MAY PROPAGATE INTO THE CWA (SREF MEAN QPF OUTPUT
ADDS CREDENCE TO THIS SCENARIO.)

COASTAL...COMBINING FACTORS CONTRIBUTING TO RIP CURRENTS...
THE RISK FOR RIP CURRENTS REMAIN MODERATE THIS EVENING/TONIGHT.

LONG TERM (FRIDAY THROUGH TUESDAY)...PROGRESSIVE PATTERN CONTINUES
WITH ACTIVE WEATHER EXPECTED THROUGH THE WEEKEND. UPPER TROUGH WILL
BE EXITING EARLY IN THE PERIOD...BUT A WEAK SHORTWAVE...STALLED WEAK
FRONT...AND FAVORABLE UPPER LEVEL DIVERGENCE SHOULD ALLOW FOR SOME
CONVECTION CONTINUING DURING THE DAYTIME FRIDAY. THE NEXT...MORE
VIGOROUS SHORTWAVE APPROACHES ON SATURDAY AFTERNOON WITH ASSOCIATED
UPPER LOW OVER THE NORTHERN ROCKIES. MODEL AGREEMENT PRETTY GOOD
WITH OVERALL SET UP...THOUGH SOME MINOR TIMING DIFFERENCES. PWAT
VALUES BACK INTO THE 1.5 TO 1.75 INCH RANGE AND DIFFLUENCE ALOFT
SHOULD SUPPORT SCATTERED TO POTENTIALLY LIKELY POPS. GFS A BIT
HIGHER WITH QPF NUMBERS AT THIS TIME.

WILL FINALLY SEE UPPER LEVEL RIDGING BUILD EARLY NEXT WEEK WITH ONLY
A COUPLE OF BRIEF SHOTS OF SLIGHT CHANCE POPS. THIS RIDGING WILL
ALSO LEAD TO AN INCREASE IN TEMPERATURES WITH HIGHS EXPECTED INTO
THE LOWER AND MID 90S WEST MONDAY-WEDNESDAY. MID TO UPPER 80S LIKELY
MUCH OF THE EAST.

&&

.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI    71  82  69  81  68  /  20  30  30  30  10
VICTORIA          68  81  65  81  62  /  20  40  30  30  10
LAREDO            67  88  69  85  67  /  30  20  30  30  20
ALICE             68  86  68  83  66  /  30  30  30  30  10
ROCKPORT          71  78  69  79  69  /  20  30  30  30  10
COTULLA           67  86  65  84  65  /  30  30  30  20  10
KINGSVILLE        70  85  68  83  67  /  20  30  30  30  10
NAVY CORPUS       72  79  70  79  70  /  20  30  30  20  10

&&

.CRP WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...NONE.

&&

RH/79...AVIATION
Hazardous weather outlook, Apr 20, 5:08 AM CDT, 15 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
508 AM CDT WED APR 20 2016

GMZ230-235-250-255-270-275-TXZ229>234-239>247-211100-
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O\CONNOR-
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL-
JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
508 AM CDT WED APR 20 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE
TEXAS COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS ARE POSSIBLE TODAY AND TONIGHT ACROSS
SOUTH TEXAS. STORMS ARE EXPECTED TO REMAIN BELOW SEVERE LIMITS.

A MODERATE RISK FOR THE DEVELOPMENT OF LIFE THREATENING RIP
CURRENTS IS EXPECTED TODAY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

SCATTERED THUNDERSTORMS ARE EXPECTED THURSDAY THROUGH FRIDAY.
THUNDERSTORMS WILL ALSO BE POSSIBLE SATURDAY ACROSS THE BRUSH
COUNTRY AND RIO GRANDE PLAINS THEN SPREADING EAST ON SUNDAY AND
SUNDAY NIGHT. ORGANIZED SEVERE WEATHER IS NOT ANTICIPATED AT THIS
TIME...HOWEVER A FEW STORMS MAY BECOME STRONG AT TIMES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

In the hours before

Local storm report, Apr 20, 5:10 PM CDT, 3 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
510 PM CDT WED APR 20 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0242 PM     MARINE TSTM WIND 2 NNW PADRE ISLES COUNT 27.63N 97.24W
04/18/2016  M43.00 MPH       NUECES             TX   MESONET

            PACKERY CHANNEL TCOON SITE MEASURED GUST OF 37 KNOTS.

0249 PM     MARINE TSTM WIND 2 NNE FLOUR BLUFF       27.69N 97.29W
04/18/2016  M46.00 MPH       NUECES             TX   ASOS

            NAVAL AIR STATION CORPUS CHRISTI MEASURED GUST OF 40
            KNOTS.

0249 PM     MARINE TSTM WIND SSE PADRE BALLI PARK    27.58N 97.22W
04/18/2016  M44.00 MPH       NUECES             TX   OTHER FEDERAL

            NOS SITE AT BOB HALL PIER MEASURED GUST OF 38 KNOTS.
            GUSTS IN EXCESS OF 34 KTS LASTED FOR APPROX 20 MIN.

0302 PM     MARINE TSTM WIND 1 SSW PADRE ISLES COUNT 27.60N 97.24W
04/18/2016  M43.00 MPH       NUECES             TX   PUBLIC

            PUBLIC WEATHER STATION ALONG BOATING CHANNEL ON BAY SIDE
            OF PADRE ISLAND MEASURED GUST OF 37 KTS. GUSTS IN EXCESS
            OF 34 KTS LASTED FOR NEARLY 30 MIN.

0302 PM     MARINE TSTM WIND 2 S WALDRON FIELD       27.60N 97.30W
04/18/2016  M41.00 MPH       NUECES             TX   MESONET

            WEATHERFLOW HURRNET SITE MEASURED GUST OF 36 KNOTS WITH
            CONVECTION. CONTINUED TO GUST OVER 34 KNOTS FOR NEARLY AN
            HOUR.

0306 PM     MARINE TSTM WIND 1 NNW PORT ARANSAS      27.84N 97.07W
04/18/2016  M39.00 MPH       ARANSAS            TX   MESONET

            TCOON SITE AT PORT ARANSAS MEASURED GUST TO 34 KTS.

0324 PM     MARINE TSTM WIND 3 NNW MALAQUITE BEACH   27.48N 97.32W
04/18/2016  M40.00 MPH       KLEBERG            TX   MESONET

            SOUTH BIRD ISLAND TCOON SITE MEASURED GUST OF 35 KNOTS.

0324 PM     MARINE TSTM WIND 1 NE PORT ARANSAS       27.84N 97.05W
04/18/2016  M41.00 MPH       ARANSAS            TX   OTHER FEDERAL

            MISSION ARANSAS NATIONAL ESTAURINE RESEARCH RESERVE
            MARINE SITE ALONG SHIPPING CHANNEL MEASURED GUST TO 36
            KNOTS

0336 PM     MARINE TSTM WIND 2 SE FLOUR BLUFF        27.64N 97.29W
04/18/2016  M40.00 MPH       NUECES             TX   MESONET

            WEATHERFLOW MARINE MESONET SITE MEASURED GUST OF 35 KNOTS
            ALONG LAGUNA SHORES.

0454 PM     MARINE TSTM WIND 12 SSW MALAQUITE BEACH  27.30N 97.40W
04/18/2016  M39.00 MPH       KLEBERG            TX   MESONET

            BAFFIN BAY TCOON SITE MEASURED GUST OF 34 KNOTS.

&&

HART
Local storm report, Apr 20, 7:27 PM CDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
727 PM CDT WED APR 20 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0756 PM     HAIL             2 NW ARTESIA WELLS      28.30N 99.30W
04/17/2016  E0.75 INCH       LA SALLE           TX   PUBLIC

            DIME SIZE HAIL MIXED WITH A LOT OF PEA SIZE HAIL

0246 PM     COASTAL FLOOD    1 E TEXAS AM UNIVERSITY 27.71N 97.30W
04/18/2016                   NUECES             TX   PUBLIC

            SOCIAL MEDIA IMAGES OF WATER FROM CORPUS CHRISTI BAY
            FLOWING OVER AND TEMPORARILY CLOSING OCEAN DRIVE BETWEEN
            TAMU CC AND NAS CC.

&&

HART
Special weather statement, Apr 20, 8:02 PM CDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
802 PM CDT WED APR 20 2016

TXZ239-210130-
WEBB-
802 PM CDT WED APR 20 2016

...A STRONG THUNDERSTORM WILL AFFECT FAR SOUTHWEST WEBB COUNTY...

AT 758 PM CDT...A STRONG THUNDERSTORM WAS DEVELOPING NEAR EL
CENIZO...OR 16 MILES SOUTH OF LAREDO...MOVING AND DEVELOPING
NORTHEAST AT 15 MPH.

WINDS IN EXCESS OF 30 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS POTENTIALLY IMPACTED INCLUDE...
RIO BRAVO...EL CENIZO AND RIO BRAVO--EL CENIZO.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 2726 9949 2730 9949 2731 9950 2730 9953
      2732 9954 2734 9951 2735 9951 2738 9949
      2741 9949 2749 9932 2727 9919 2727 9933
      2732 9937 2726 9945
TIME...MOT...LOC 0058Z 237DEG 13KT 2731 9944

HART
Special weather statement, Apr 20, 8:22 PM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
822 PM CDT WED APR 20 2016

TXZ239-210145-
WEBB-
822 PM CDT WED APR 20 2016

...A STRONG THUNDERSTORM WILL AFFECT FAR SOUTHWEST WEBB COUNTY...

AT 821 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR EL
CENIZO...OR 17 MILES SOUTH OF LAREDO...SLOWLY DRIFTING AND
DEVELOPING NORTHWEST AT 5 TO 10 MPH.

WINDS IN EXCESS OF 40 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
RIO BRAVO...EL CENIZO AND RIO BRAVO--EL CENIZO.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 2726 9949 2730 9949 2731 9950 2730 9953
      2732 9954 2734 9951 2735 9951 2740 9949
      2746 9936 2727 9927 2727 9933 2732 9937
      2726 9945
TIME...MOT...LOC 0121Z 153DEG 6KT 2729 9943

HART

The office that day

Everything else NWS Corpus Christi, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 20, 8:02 PM CDTSpecial Weather StatementCRPWebb28 min
Apr 20, 8:22 PM CDTSpecial Weather StatementCRPWebb23 min
Apr 20, 8:27 PM CDTSevere Thunderstorm WarningCRPWebb33 min
Apr 20, 9:06 PM CDTAreal Flood AdvisoryCRPWebb54 min
Apr 20, 9:17 PM CDTSpecial Weather StatementCRPWebb28 min
Apr 20, 9:28 PM CDTSevere Thunderstorm WarningCRPWebb28 min
Apr 20, 9:31 PM CDTAreal Flood AdvisoryCRPWebb119 min
Apr 20, 10:04 PM CDTSpecial Weather StatementCRPWebb26 min
Apr 20, 10:08 PM CDTAreal Flood AdvisoryCRPWebb67 min
Apr 20, 10:13 PM CDTSpecial Weather StatementCRPWebb32 min
Apr 21, 10:56 AM CDTSpecial Weather StatementCRPBee, Goliad, Live Oak, Victoria64 min
Apr 21, 11:20 AM CDTSpecial Weather StatementCRPVictoria25 min
Apr 21, 12:00 PM CDTSpecial Weather StatementCRPBee, Calhoun, Goliad, Live Oak, Refugio, Victoria60 min
Apr 21, 1:09 PM CDTSpecial Weather StatementCRPAransas, Calhoun, Nueces36 min
Apr 21, 1:16 PM CDTSpecial Marine WarningCRP44 min
Apr 21, 1:30 PM CDTSpecial Weather StatementCRPKleberg, Nueces45 min
Apr 21, 1:40 PM CDTSpecial Marine WarningCRP2 hr

Nearby

Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.